i have been taking Zoloft 200mg per day for 8 years did well for managing my anxiety but my doctor started weaning me off Zoloft so I can take cymbalta for fibro now I am taking 100 mg of Zoloft and 30 mg of cymbalta is it normal to have severe insomnia and anxiety/ pain attacks at this point?? I think I might be going through withdrawals.. How long should I expect this to last?
You have been on Zoloft for an extended period of time. It is not easy to come off one antidepressant to go on another. It does sound like you are going through withdrawals from the Zoloft. Each person is different to how long they experience withdrawals it could be a few days to weeks. It appears to be better if the weaning is done very slowly. You may ask your doc for something short term to help you if you find the symptoms intolerable.
Sorry you feel bad, hope your transitions goes smoothly soon :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2010 • 2 answers
Posted 17 Nov 2010 • 5 answers
Posted 4 Jun 2011 • 6 answers
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
Posted 31 Aug 2011 • 9 answers
Posted 5 Apr 2016 • 1 answer